# SDR 2023F00323

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N787KL
- Make and model: Swrngn SA227BC
- Aircraft serial: BC7878
- Aircraft time: 32,807 hours, 41,761 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN GEAR FAILED TO EXTEND, MANUAL EXTEND FAILED, NEED HIGH G TO EXTEND.  REPAIRED WIRING IN NLG WHEEL WELL. WORK PREFORMED BY CHRIS THIEBAULT 01260.
